# SDR CALA2017110303884

- Difficulty date: November 3, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 46,320 hours, 16,234 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 2323
- Condition: Faulted
- Location: Te Flaps
- Part time: 46,300 hours, 16,225 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT STAYS ON 1. EMERGENCY DECLARED. PERFORMED VISUAL INSPECTION OF FLAP AND SLATS, WITH FLAPS EXTENDED PERFORMED HARNESS SHAKE DOWN, NO DEFECTS NOTED. IAW FIM TA SK 27-51-00 PERFORMED FSEU BITE, NO FCURRENT FUALTS NOTED. ON FAULT HISTORY LEG 006 AND 010 FOUND MESSAGE 27-53279. IAW FIM TASK 27- 51-00-810-822,  FOUND TO BE WITHIN LIMITS. CYCLED FLAPT SEVERAL TIMES AND PERFORMED FSEU BITE, TEST PASSED.  REMOVED AND REPLACED THE INBOARD FLAP INBOARD SKEW SENSOR IAW MM 27-59-01-000-804, AND MM 27-59-01-400-804.  OPS TEST OF THE FLAP SKEW DETECTION SYSTEM, ALL CHECKED GOOD. NO DEFECTS NOTED. IAW MM 27-59-00-730-801.
